# SDR USAA2010030890518

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 40,784 hours, 16,823 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 90758
- Condition: Low Pressure
- Location: R1 Door
- Part time: 29,221 hours, 11,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 396 - DFW-LAS - EMERGENCY EGRESS SYSTEM - R1 DOOR ASSIST ACCUMULATOR LOW (1300 PSI).  SERVICED DOOR ASSIST BOTTLE ACCUMULATOR PER TASK 52-10-00-614-001.
